Acta Mathematica

, Volume 155, Issue 1, pp 27–40

The Corona theorem for Denjoy domains

  • John B. Garnett
  • Peter W. Jones
Article

DOI: 10.1007/BF02392536

Cite this article as:
Garnett, J.B. & Jones, P.W. Acta Math. (1985) 155: 27. doi:10.1007/BF02392536

Copyright information

© Almqvist & Wiksell 1985

Authors and Affiliations

  • John B. Garnett
    • 1
  • Peter W. Jones
    • 2
    • 3
  1. 1.University of CaliforniaLos AngelesUSA
  2. 2.Institut Mittag-LefflerDjursholmSweden
  3. 3.University of ChicagoChicagoUSA

Personalised recommendations